# SDR AU000982

- Difficulty date: September 24, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) APU FUEL CONTROL UNIT LEAKING. INVESTIGATION COULD FIND NO LEAKS. SUSPECT LEAK WAS RESIDUAL FUEL FROM COMBUSTION CASE DRAIN VALVE.
